Some applications of fractional calculus to operator semigroups and functional calculus

Volume 75 / 2007

José E. Galé Banach Center Publications 75 (2007), 143-157 MSC: {Primary 47A60, 47D03, 26A33; Secondary 47D06, 43A20, 43A22. DOI: 10.4064/bc75-0-9


We survey some recent results on functional calculus for generators of holomorphic semigroups, which have been obtained using versions of fractional derivation of Riemann-Liouville or Weyl type. Such a calculus allows us to give tight estimates even in concrete $L^1$ examples.


  • José E. GaléDepartamento de Matemáticas
    Universidad de Zaragoza
    E-50009 Zaragoza

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image